Depersonalization Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
I'm a 20 years old male. I suffer from visual snow since I was 12 years old. For 8 years it was the same, it never changed. And one day, Sept. 16 2017, it increased a lot for the first time.

Before that I had bfep, static, floaters. I could live with it. But on Sept. 16, I noticed tracers of my hands and my phone for the first time, afterimages of text in my vision, when I would move my eyes, increased static that is keeping me from actually seeing stuff.

I also feel very pointless as a human now. There's no reason to go further down the years. I've lived the last 8 years in isolation, in mild sadness as I coped with vs, in no social life at all, no interests besides heavy video games usage and internet. And now my vision got worse.

I took an SSRi for several weeks almost 2 years ago, it didn't change my vision in any way. I took Alprazolam 2 years ago occasionally, it didn't change my vision at all.

And I took a low dose of Phenobarbital on Sept. 14 2017, 2 days before my visual symptoms increased and I think that is to be blamed. However, I took it before around 7 or 8 Sept. and I don't remember it increasing my visual symptoms.

I don't know if I have DP, but it feels like I can't shut down my visual problems and I wear some form of damaged eyes upon my healthy ones. Sometimes i even get the impression that i can just take a button and press and go back to normal healthy vision, but that's like a subconscious feel, it is hard to explain. This started after Sept. 16.

Since Sept. 16, my increased visual symptoms didn't go to baseline and i'm thinking, maybe i should take Phenobarbital again as it might have caused some form of withdrawal. Or maybe take for the first time Lamictal, as it has helped people based on anecdotal evidence.

What do you guys suggest?
 
1 - 1 of 1 Posts
Top